Sharpened Estimates For The Number Of Slipped Cycles In Control Systems With Periodic Differentiable Nonlinearities
Vera Smirnova, Alexander Shepeljavyi, Anton Proskurnikov, Aleksey Perkin
For multidimensional systems of indirect control with periodic differentiable nonlinearities the problem of cycle-slipping is investigated. By means of generalized Lyapunov periodic functions and Yakubovich-Kalman-Popov lemma, new frequency-algebraic estimates for a number of slipped cycles are obtained.
CYBERNETICS AND PHYSICS, Vol. 2, No. 4, 222–231.